# SDR CALA2025061005431

- Difficulty date: May 30, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737990ER
- Aircraft serial: 32835
- Aircraft time: 51,578 hours, 18,406 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: 111A1111
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL31.83 AND RBL 40.00( BETWEEN WL 192.0 AND WL 200.6). CRACK LENGTH 2".  ACCOMPLISHED REPAIR OF RH SIDE VERTICAL WEB AT STA 663.5 BETWEEN WL 192 AND 200.6 AT RBL 31.83 TO RBL 40 AS PER SRM 57-10-10-2R-3,
